Skip navigation
   
 
Scholarly Communication
Contacts

Anomalous dimension of non-singlet quark currents at O(1/Nf^2) in QCD

Ali, D.B. and Gracey, J.A. (2001) Anomalous dimension of non-singlet quark currents at O(1/Nf^2) in QCD. Physics Letters B, 518 (1-2). pp. 188-194. ISSN 0370-2693

[img]
Preview
PDF
121Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
152Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We compute the O(1/Nf^2) corrections to the flavour non-singlet quark bilinear currents in QCD in arbitrary spacetime dimensions. Hence, the anomalous dimension of the QED current $\bar{\psi} \sigma^{\mu\nu} \psi$ is deduced at four loops in the MSbar scheme up to one unknown parameter.

Item Type:Article
Additional Information:LTH 502. arXiv Number: arXiv:hep-ph/0105038v1. Available online 23 August 2001. Issue: 11 October 2001.
Uncontrolled Keywords:QUANTUM ELECTRODYNAMICS; MASS; CHROMODYNAMICS; COMPUTATION; O(1/N-F(2)); OPERATORS
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(01)01006-1
Related URLs:
Refereed:No
Status:Published
ID Code:581
Deposited On:20 Aug 2008 10:12
Last Modified:03 May 2012 13:16

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students